English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/41138
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

Title

Critical behavior of heterotic strings to all orders in string perturbation theory

AuthorsÁlvarez-Vázquez, Enrique ; Ortín Miguel, Tomás ; Osorio, M. A. R.
Issue Date1991
PublisherAmerican Physical Society
CitationPhysical Review D 43(12): 3990-3997 (1991)
AbstractUsing an explicit expression for the thermal soliton sector, we compute the would-be divergent terms of the free energy of heterotic strings when a nontrivial homology cycle in the Riemann surface is pinched. Modulo a plausible hypothesis, we find exactly the same critical temperature as in the lowest order. We also make some comments on the validity of our hypothesis. Our result is consistent with recent findings on the constant asymptotic form of the decay width for closed strings.
Description8 páginas.
Publisher version (URL)http://dx.doi.org/10.1103/PhysRevD.43.3990
URIhttp://hdl.handle.net/10261/41138
DOIhttp://dx.doi.org/10.1103/PhysRevD.43.3990
ISSN1550-7998
E-ISSN1550-2368
Appears in Collections:(IFT) Artículos
Files in This Item:
File Description SizeFormat 
p3990_1.pdf354,51 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.